# SDR AALA200810058001

- Difficulty date: October 9, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE DOWN CORRODED FROM STATION 1211-1287 ABOVE LONGERON 27 RIGHT.  INSTALLED NEW RIGHT HAND TIE DOWN TRACK PER AARD 51-00-00-012.
